# SDR SWAA2025122253820

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 44,610 hours, 27,481 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RIGHT HAND SIDE DOOR ASSIST GRAB HANDLE LOOSE<[01] SECURED FWD GALLEY R/H SIDE ASSIST HANDLE REF AMM 25-21-35
